Comments
  • Xenical September 3, 2009 at 6:28 pm

    It has been reported that patients consuming weight loss pills observer some side effect like: yellowing of skin or in the white portion of the eyes, abdominal pain, stomach pain, nauseous feeling etc. There are some doubts over xenical and alli- weight reducing drugs. It might cause liver damage. FDA has stated that to seek medical advice for those who consume such pills.

  • WETHERBYCAT October 5, 2012 at 9:13 am

    i MAY BE WAY OFF TRACK HERE, BUT I TOOL ALLI FOR 3 MONTHS IN 20011. I HAVE NO HISTORY (INCLUDING NO FAMILY HISTORY) OF LIVER PROBLEMS, BUT 3 WEEKS AGO I WAS ADMITTED TO HOSPITAL WITH ACUTE ABDOMINAL PAINS AND SEVERE VOMITING OVER A 24 HOUR PERIOD. THE DIAGNOSIS WAS ACUTE INFLAMMATION OF THE GALL BLADDER AND GALL STONES; I HAD MY GALL BLADDER REMOVED AFTER 5 DAYS ON AN ANTIBIOTIC DRIP AND AM NOW FINE AGAIN. THE CONSULTANT WAS AMAZED THAT I HAD HAD NO PREVIOUS SYMPTOMS AND NO FAMILY HISTORY OF GALL BLADDER PROBLEMS. I SHOULD ADD THAT WHILST TAKING ALLI AND SINCE, BY DIET HAS BEEN VERY LOW FAT. IS IT POSSIBLE THAT THIS WAS CAUSED BY ALLI?????

  • Leave a Reply

REQUEST LEGAL HELP NOW

Share this Page

RSS Feed

Find us on

Find us on FacebookFollow us on TwitterFind us on LinkedInFind us on Foursquare

Our Facebook Activity